REAL

Extensions of the representation modules of a prime order group

Bódi, Viktor and Rudko, V. P. (2006) Extensions of the representation modules of a prime order group. Journal of Algebra, 295 (2). pp. 441-451. ISSN 0021-8693

[img]
Preview
PDF
1037236.pdf

Download (129Kb)

Abstract

For the ring R of integers of a ramified extension of the field of p-adic numbers and a cyclic group G of prime order p we study the extensions of the additive groups of R-representations modules of G by the group G.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 19 Nov 2012 09:16
Last Modified: 19 Nov 2012 09:16
URI: http://real.mtak.hu/id/eprint/3397

Actions (login required)

View Item View Item